Skip to main content

Retraction Note: Growth properties at infinity for solutions of modified Laplace equations

The Original Article was published on 25 August 2015

Retraction note

The Editors-in-Chief have retracted this article because it shows significant overlap with an article by different authors that was simultaneously under consideration with another different journal [1], as well as previously published articles [2, 3]. The article also shows evidence of peer review manipulation. In addition, the identity of the third author could not be verified: the University of Delaware have confirmed that Cochardo Peixoto-de-Büyükkurt has not been affiliated with their institution.

Jianguo Sun agrees with this retraction. Binghang He and Corchado Peixoto-de-Büyükkurt have not responded to correspondence regarding this retraction.

References

  1. 1.

    Yan, Z., Ychussie, B.: RETRACTED ARTICLE: Normal families and asymptotic behaviors for solutions of certain Laplace equations. Adv. Differ. Equ. 2015, 226 (2015). https://doi.org/10.1186/s13662-015-0564-x

    Article  MATH  Google Scholar 

  2. 2.

    Qi, J., Zhu, T.: Some normal criteria about shared values with their multiplicity zeros. Abstr. Appl. Anal. 2010, Article ID 147878 (2010). https://doi.org/10.1155/2010/147878

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Qi, J., Zhang, G., Yuan, W.: Radically distributed value and normal families of meromorphic functions. Front. Math. China 9, 355–376 (2014). https://doi.org/10.1007/s11464-014-0357-7

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Binghang He.

Rights and permissions

Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Sun, J., He, B. & Peixoto-de-Büyükkurt, C. Retraction Note: Growth properties at infinity for solutions of modified Laplace equations. J Inequal Appl 2021, 59 (2021). https://doi.org/10.1186/s13660-021-02596-w

Download citation